# SDR RAIA2018091240001

- Difficulty date: July 4, 2018
- Submitted: September 12, 2018
- Operation: Air carrier
- Aircraft: N843HK
- Make and model: Emb EMB-145XR
- Aircraft serial: 145822
- Aircraft time: 28,292 hours, 25,928 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Angle
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD LOWER ANGLE CRACKED ON CARGO DOOR. C/W ETD 2018-145-080272.
